# SDR AALA20071252

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LEFT NUMBER ONE DOOR EMERGENCY LIGHTS SWITCH LEFT ON.  EMERGENCY LIGHTS IN AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1240 FOR EMERGENCY LIGHTS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
